# SDR AALA202311084196

- Difficulty date: October 26, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 68,009 hours, 28,006 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 10474
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO LAX DUE TO FUEL IMBALANCE, IMBALANCE WARNING ANNUNCIATED FOR LEFT TANK. FUEL DROPPING RAPIDLY AIRCRAFT APPROACHING TRIM LIMITS AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR AALA202310274196: REPLACED LEFT WING FUEL QUANTITY COMPENSATOR PER AMM 28-41-21.** (CLOSED).
